# SDR DALA2020123104354

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,812 hours, 24,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY OPERATING CYLINDER ACCUMULATOR PRESSURE BELOW LIMITS.  CORRECTIVE ACTION: SERVICED R2 DOOR EMERGENCY OPERATING CYLINDER PER A319 AMM 52-10.  VERIFY SAFETY PIN IN REMOVED AND DAMPER IS ARMED.
